Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 929565, 6 pages
Research Article

Gallai-Colorings of Triples and 2-Factors of

1Department of Mathematics, Massachusetts Institute of Technology, Cambridge, MA, USA
2Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, P.O. Box 127, Budapest 1364, Hungary
3Department of Mathematics, North Carolina State University, P.O. Box 8205, Raleigh, NC 27695, USA

Received 5 June 2013; Accepted 3 August 2013

Academic Editor: R. Yuster

Copyright © 2013 Lynn Chua et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lynn Chua, András Gyárfás, and Chetak Hossain, “Gallai-Colorings of Triples and 2-Factors of ,” International Journal of Combinatorics, vol. 2013, Article ID 929565, 6 pages, 2013.